# SDR DXTA2010021503983

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 5,076 hours, 4,036 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 991240917
- Part serial: 808
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,076 hours, 4,036 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL AT 14,000 FT, CABIN LOST PRESSURIZATION. CABIN WAS CLIMBING AT 3,000 FPM DURING DESCENT. CABIN STAYED AT 2,000 FT UNTIL WE WERE BELOW 8,000 FT OF ALT. CABIN EVENTUALLY CAME DOWN TO FIELD PRESS.  R & R PRIMARY OUTFLOW VALVE IAW MM CH 21-32-00.  OPERATION PRESSURED LEAK CHECK GOOD.
